Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response
By Linlin Wang, Wan-Tong Li. 2004
76 citations recorded by the source corpus.
By using the continuation theorem of coincidence degree theory, the existence of positive periodic solutions for a delayed ratio-dependent predator-prey model with Holling type III functional response x'(t) = x(t)[a(t) - b(t) ∫t-∞ k(t - s)x(s) ds] - c(t)x2(t)y(t)/m2y2(t) + x2(t), y'(t) = y(t) [e(t)x2(t - τ)/m2y2(t - τ) + x2(t - τ) - d(t)], is established, where a(t), b(t), c(t), e(t) and d(t) are all positive periodic continuous functions with period ω > 0, m > 0 and k(s) is a measurable function with period ω, τ is a nonnegative constant. The permanence of the system is also considered. In particular, if k(s) : δ0(s), where δ0(s) is the Dirac delta function at s = 0, our results show that the permanence of the above system is equivalent to the existence of positive periodic solution.
Subfields: Applied Mathematics, Geometry and Topology, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/94b5299c0485efeea91ad5278ff0b99cb3babca4
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Geometry and Topology
- Yong-Hong Fan
- Wan-Tong Li
- J. J. Nieto
- Jianhua Shen
- Bessem Samet
- Ljubomir Ciric
- Vasile Berinde
- Calogero Vetro
In Public Health, Environmental and Occupational Health
Citations in the corpus
- Permanence for a delayed discrete ratio-dependent predator–prey system with Holling type functional response☆ (2004, methodology): “We refer to the monographs [10,16,21,24] for general delayed biological systems and to [18,22,23,25–27,30,31] for investigation on predator– prey systems.”
- Permanence and Periodic Solution of Predator-Prey System with Holling Type Functional Response and Impulses (2007, background): “In [14], Wang and Li investigated the global existence of positive periodic solutions and permanent property of the ratio-dependent predator-prey system with Holling type III functional response and delay, which takes the form”
- Existence and global attractivity of positive periodic solutions for impulsive predator–prey model with dispersion and time delays (2009, background): “In recent years, applications of theory of differential equations in mathematical ecology have developed rapidly, various mathematical models have been proposed in the study of population dynamics [2–8].”
- Global asymptotic stability of a ratio-dependent predator-prey system with diffusion (2006, methodology): “We refer to the monographs [7,14,18,23] for general delayed biological systems and to [16,21,22,24,25,27,28] for investigations on predator–prey systems.”